Article Text

PDF

Profound hypotension after the first dose of ketanserin.
  1. P. C. Waller,
  2. H. A. Cameron,
  3. L. E. Ramsay
  1. University Department of Therapeutics, Royal Hallamshire Hospital, Sheffield, UK.

    Abstract

    Two patients developed profound hypotension approximately one hour after taking an initial oral dose of ketanserin 40 mg. The reaction appeared similar to that reported with prazosin, and may have been due to the alpha 1-adrenoceptor antagonist action of ketanserin. Both patients were taking regular beta-blocker therapy, which may exacerbate such a reaction.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.